MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA HYPROCURE II SINUS TARSI IMPLANT SYSTEM; SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA HYPROCURE II SINUS TARSI IMPLANT SYSTEM; SUBTALAR IMPLANT
Model Number HYPII-11
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multi-center post market clinical follow-up (pmcf) retrospective study is being performed at specific time points post implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of this patient issue prior to the report study and no complaints have been made.The device instructions for use (ifu) includes warnings - specifically, it is very important to select the correct size of the implant to achieve the best possible correction and a very critical part of the surgery is complete cutting of the talocalcaneal ligament deep in the canalis portion of the sinus tarsi.
 
Event or Problem Description
The patient described being 'very satisfied' with the device.At 2 weeks post-op appointment, the implant had a slight lateral deviation and surgical revision was scheduled.

Brand Name
HYPROCURE II SINUS TARSI IMPLANT SYSTEM
Common Device Name
SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA
16137 leone drive
macomb MI 48042 4063
Manufacturer Contact
angela recchia
16137 leone drive
macomb, MI 48042-4063
5866779600
MDR Report Key14222002
Report Number3004993707-2022-00002
Device Sequence Number14484241
Product Code HWC
UDI-Device IdentifierM621HYPII110
UDI-Public+M621HYPII110
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2022
Device Model NumberHYPII-11
Device Catalogue NumberHYPII-11
Device Lot Number110221171
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale